# SDR HEEA0015230

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Separated
- Location: Transmission
- Part time: 897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED.  SERIAL NUMBERS REMOVED 11624, 11641, AND 11640.  REPLACEMENT PART SERIAL NUMBERS ARE 12668, 12795, AND 12797.
